Lisa Stonehouse

Lisa Stonehouse – AstraZeneca: 21st April 2021

Died From Vaccine-induced immune thrombotic thrombocytopenia (VITT) 12 days after she got the AstraZeneca Vaccine

Wilf Lowenberg, Lisa’s long-time family friend relays her story:

He says, Lisa thought she had the same symptoms that many others were having after being vaccinated, but then her health worsened. “She actually called the 811 Health Link line, saying how she was suffering severe headaches. They told her it sounds like your normal reaction to the vaccine (and) sometimes it could take upwards of 14 days to alleviate,” he said. She was told to take Tylenol, rest and drink water until the pain subsided, he said. But it didn’t!

During supper the next day, he said, Lisa’s 19-year-old daughter Jordan told her mother she was taking her to emergency as she still had a severe headache and had vomited. On arrival at the ER, after only five minutes later, they sent her away.

Lisa told her daughter, I told them what was going on and they said, “No, we can’t help you. Sounds like normal symptoms. Go take the Tylenol and, if it doesn’t get any worse, then in a week or two come back and see a doctor”.

The next day, Lisa Stonehouse’s daughter drove her to a community hospital where a CT scan found a blood clot in her brain. She had a seizure as she was rushed to the University of Alberta hospital.

Lisa remained on life support for the weekend and was removed from the machine.

Dr. Deena Hinshaw, reported the next day after Lisa’s death that her death was due to a blood clot disorder called vaccine-induced immune thrombotic thrombocytopenia, or VITT.


Alberta, Canada